# SDR RRXA98021

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON EXTERIOR SKIN BEYOND LIMITATIONS IAW DC-8 SRM  AT, STA 312 LONGERON 36. REMOVED ALL CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILL IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH D85-R03 AND DC-8 SRM 51-1-21.
